Vesties’ Village

Tingling/Numbness I...
 
Notifications
Clear all

Tingling/Numbness In Body

2,496 Posts
454 Users
2675 Likes
274.1 K Views
(@volam76)
Active Member
Joined: 2 years ago
Posts: 13
 

Can anyone give me some message of hope? Its been 10 months nearly, and over the last 2 weeks or so, the tingling has been truly awful. Mainly in legs, knees and groin, but also lower back and tummy. I am so so scared I have ms. I am so frightened.


   
ReplyQuote
(@buzzgirl)
Very Active Member
Joined: 2 years ago
Posts: 120
 
  1. @chesca17 Thanks for this info. Yes you are right it could be a coincidence but at least you have improved and also noticed a difference. I did wonder about the duration of taking hypericum. I hope and pray that you continue improving. Thanks for your reply

   
ReplyQuote
(@chesca17)
Active Member
Joined: 2 years ago
Posts: 26
 

@buzzgirl  

sorry it won’t let me private message you back as it says. Haven’t had enough activity to do so. 
So, the instructions on the weleda hypericum are so misleading I had to call the H&B helpline and speak to a nutritionist. 
The first time you take them you have to take 1 dose which is 2 tablets every 2 hours for the first 6 doses so if you took 2 at 9am you’d take another 2 at 11am and continue until you’ve taken 6 doses . Then after that I just took 3 doses a day (2 tabs each dose) for about 3 weeks. You can take them for upto 4 weeks. 
if you order them you’ll have to let me know how you get on so I’ll know it wasn’t just a coincidence. 


   
ReplyQuote
(@chesca17)
Active Member
Joined: 2 years ago
Posts: 26
 

@buzzgirl sorry forgot to say I took the 3 doses as morning/afternoon and night 


   
Buzzgirl and Buzzgirl reacted
ReplyQuote
(@buzzgirl)
Very Active Member
Joined: 2 years ago
Posts: 120
 

@chesca17 Thank you so much!!. I will definitely let you know how I get on. I will have to order them from Amazon. Yes I wouldn't have interpreted that from the directions. Good on you for phoning a nutritionist about it. I hope and pray you continue healing.  Chat to you in a few weeks time.


   
ReplyQuote
(@seatempest)
Active Member
Joined: 2 years ago
Posts: 20
 

@buzzgirl My experience with acupuncture: I’ve received four sessions at once at week (covered by insurance).  After each I felt more relaxed and calm.  After each, they were able calm down both my facial twitching and internal tremor.  At one point the twitching went away for weeks, while the internal tremor would gradually come back.

Now, however, I’m trying other things, so it’s impeding the effectiveness of the acupuncture, but I think it’s a great path.  I’ll still keep going as it’s been one of the keep full tools so far.


   
Buzzgirl and Buzzgirl reacted
ReplyQuote
(@seatempest)
Active Member
Joined: 2 years ago
Posts: 20
 

@volam76 I’m so sorry you’ve been in pain for so long.  I’m sending you kind and loving thoughts as your body heals. ❤️


   
ReplyQuote
 TC
(@twitch)
Very Active Member
Joined: 3 years ago
Posts: 291
 

@lmkk are you better now? 

This post was modified 2 years ago by TC

   
ReplyQuote
 TC
(@twitch)
Very Active Member
Joined: 3 years ago
Posts: 291
 

@lmkk how are you now? 


   
ReplyQuote
 TC
(@twitch)
Very Active Member
Joined: 3 years ago
Posts: 291
 

@helenn how are you now? 


   
ReplyQuote
(@ryedog32)
Active Member
Joined: 2 years ago
Posts: 17
 

@vikki1928 Turns out a lot of my symptoms we’re from Atrial Fibrillation and the symptoms predate my Covid vaccines. I still have the numbness and tingling 


   
ReplyQuote
KitKat
(@lmkk)
Very Active Member
Joined: 3 years ago
Posts: 438
 
Posted by: @twitch

@lmkk are you better now? 

Hi I'm not 100% but I am feeling better then I was 8 months ago. Some days are better then others.


   
ReplyQuote
(@rita)
Active Member
Joined: 2 years ago
Posts: 14
 

Hi @lmkk,

I am new here, how are you now, did you had dizziness 

My mom 68, is having exactly the same issues like you mentioned.

She started having dizziness and high BP after getting booster shot covishield in Jan30th 2022 , she is in India. She went to Cardiologist,neuologist all tests came negative.

She takes BP and dizziness medicines  in the morning and night but nothing seems to work, now her BP is like 139/80 but still have lot of dizziness.

We are so worried about her condition. She was a very active person and now after the covid booster her life has changed.

Can you please share the medication name you took ?

 

Any information will be helpful.

Thanks,

Riya


   
ReplyQuote
 TC
(@twitch)
Very Active Member
Joined: 3 years ago
Posts: 291
 

@lmkk do you have Lyme disease, too? 


   
ReplyQuote
KitKat
(@lmkk)
Very Active Member
Joined: 3 years ago
Posts: 438
 
Posted by: @riya

Hi @lmkk,

I am new here, how are you now, did you had dizziness 

My mom 68, is having exactly the same issues like you mentioned.

She started having dizziness and high BP after getting booster shot covishield in Jan30th 2022 , she is in India. She went to Cardiologist,neuologist all tests came negative.

She takes BP and dizziness medicines  in the morning and night but nothing seems to work, now her BP is like 139/80 but still have lot of dizziness.

We are so worried about her condition. She was a very active person and now after the covid booster her life has changed.

Can you please share the medication name you took ?

 

Any information will be helpful.

Thanks,

Riya

Hi I never took any medication from a doctor or pharmacist. I just stopped all inflammatory foods including caffeine, tea, sugar and tried to drink lots of water and coconut water to balance my electrolytes. I still get occasional dizzy spells but after a few months they went away.


   
ReplyQuote
Page 135 / 167